# SDR ZW0A0103501

- Difficulty date: June 13, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 8,938 hours, 4,363 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 17946081
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND ODOR APPEARED IN REAR CABIN.  SWITCHED OFF THE LT AIR CONDITIONING PACK.  FOUND LT PACK WATER SEPARATORS CONTAMINATED.  REPLACED BOTH WATER SEPARATORS.  CHECK-C 9-21-00 JFK.
